# SDR DALA1122973309

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 AT FR56, FR57.2 AND FR57.4-58 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 FR56 MAT'L REMOVED 0.043 (L=1" W=0.5"), FR57.2 MAT'L REMOVED 0.047" (L=1.5"    W=0.5"), FR57.4" MAT'L REMOVED 0.039" (L=1" W=0.5") AND FOUND OUT OF LIMIT AS PER SRM 53-00-15 FIG 102 ORIG THK = 0.180".  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
